Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 956907, 30 pages
http://dx.doi.org/10.1155/2010/956907
Research Article

QML Estimators in Linear Regression Models with Functional Coefficient Autoregressive Processes

School of Mathematics and Statistics, Hubei Normal University, Huangshi 435002, China

Received 30 December 2009; Revised 19 March 2010; Accepted 6 April 2010

Academic Editor: Massimo Scalia

Copyright © 2010 Hongchang Hu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongchang Hu, “QML Estimators in Linear Regression Models with Functional Coefficient Autoregressive Processes,” Mathematical Problems in Engineering, vol. 2010, Article ID 956907, 30 pages, 2010. https://doi.org/10.1155/2010/956907.